# SDR DXTA2022040759770

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,518 hours, 988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT SYSTEM- WHEN STARTING THE COCKPIT CHECK, NONE OF THE EMERGENCY LIGHT ILLUMINATED DURING EMER LIGHT CHECK. NOTE- AFTER TURNING ON MAIN BATTERIES, EMER LIGHTS DID WORK. // SIGNOFF COMPLETED OPERATIOANL CHECK WITH NO DEFECTS NOTED AT THIS TIME.
